Yep, I was on Levsin for 4 months and it did nothing for me but irritate my hiatal hernia and GERD. So, the doc switched me to Pamine Forte (5mg) and oh, buddy that stuff is waaaaaay too much for me!!!!! I almost went to the emergency room after taking that stuff. They say you get a dry mouth, but I was literally choking and gagging because I could not produce saliva at all!!! The more water I drank the worse I felt! My nose was so dry it burned and was bleeding. I kind of could not feel my body at all. I don't know......I felt horrible, but I also kind of felt like if I threw up I wouldn't even feel it! So, basically the doctor said it WAS too strong for me and I overdosed. So he switched me to the REGULAR Pamine (2.5 mg) and it's great so far! Just started taking it again, yesterday, and I haven't had any attacks, yet. I can't believe I even tried it again...but, it works great and I do get a dry mouth but it's definitely more tolerable than that Pamine Forte! That stuff is strong!!!
Good Luck with the Levsin. The only time it would EVEN TOUCH one of my attacks is when I would take 2. I would take one and not feel any relief at all so then when I take 2, and that would work but I would get a headache. The more you take, the more side effects you're likely to experience, that's all. I'm little so I get all the side effects of all meds!!!